# SDR TWAA0003018

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TEMPORARY FORMER REPAIR AT STA 980, STRINGER 16L TO 18L.  REPLACED FORMER FRAME WITH NEW PER TWA SP.  INSTALLED FRAME SPLICE REPAIR BETWEEN LONGERON 11L AND 10L PER SRM 53-03, PAGE 131.  INSTALLED SEALER PER SRM 51-20.
